Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 1, Pages 151-170
http://dx.doi.org/10.1155/S0161171295000202

Wave loadings on a vertical cylinder due to heave motion

Department of Applied Mathematics, Technical University of Nova Scotia, Halifax B3J 2X4, Canada

Received 17 December 1992; Revised 6 June 1993

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. D. Bhatta and M. Rahman, “Wave loadings on a vertical cylinder due to heave motion,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 1, pp. 151-170, 1995. doi:10.1155/S0161171295000202